# SDR R61A2019042011340

- Difficulty date: April 11, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION LOWER 3 ANGLE ON PANEL 1431DL. REMOVED AND REPLACED DAMAGED ANGLES (3EA.) ON PANEL #1431DL, REF EMB SRM 51-40-08
AND AMM 20-10-01. A/C REMAINS IN CHECK.
